教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Graphs and irreducible cone preserving maps
學年80
學期2
出版(發表)日期1992/06/01
作品名稱Graphs and irreducible cone preserving maps
作品名稱(其他語言)
著者譚必信; Tam, Bit-shun; Barker, George-phillip
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Linear and Multilinear Algebra 31(1-4), pp.19-25
摘要Let K be a full, pointed closed cone in a finite dimensional real vector space. For any linear map A for which AK⊆K, denote by (E,P(A)[E,I (A))] the directed graph whose vertex set consists of all the extreme rays of K such that there is an edge from F to G iff

. It is proved that K is a simplicial cone if for any linear map A with is strongly connected whenever A is irreducible [provided, in addition, that K is 2-neighborly].
關鍵字
語言英文
ISSN0308-1087
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!